# SDR MWEA011131

- Difficulty date: August 22, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59174637
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR JAMB PAN HAS A CRACK NEAR TOP RIGHT CORNER. REMOVED AND REPLACED DOOR JAMB SECTION. MAINTENANCE FOUND STRICKER PAN DAMAGED BEYOND LIMITS. REMOVED AND REPLACED NEW STRICKER PAN. FABRICATED AND INSTALLED REPAIR SPLICE.
